# SDR REX2005F00040

- Difficulty date: May 9, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Failed
- Location: Te Flaps
- Part time: 3,382 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(REF NR:  05-063)  FLAP FAILED AT 20 ON APPROACH.  RESET SYSTEM AND PLACED ON 72 HOUR WATCH IAW AD 98-20-01.  (K)
